# SDR 98ZZZX1074

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 69174758
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - Q-CHECK - RIGHT WING OUTBOARD F/FLAP CENTER STABILIZING TRACK - SUPPORT FITTING INBOARD AND OUTBOARD TRACK RIBS - OUTBOARD RIB HAS .50 INCH CRACK AT FORWARD RIVET HOLE AND INBOARD RIB HAS EXCESSIVE WEAR IN LUG RADIUS.  BOTH FITTINGS REPLACED IAW SRM 51-30-2.  F/FLAP REFITTED AND TESTED IAW MM 27-51-11.  REF:  OPERATOR CONTROL NR MZZA98077.
